# SDR SWAA2020070793184

- Difficulty date: June 17, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 147A0060
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE STRINGER CLIP BS 887, STRINGER 23L, WL 156.   EVALUATED THE CORROSION AND FOUND TO BE OUT OF LIMITS.   REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, DWG 147A0060, AND DWG 147A3287.
